# SDR DALA2021042002290

- Difficulty date: April 19, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 84,370 hours, 38,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frms 12-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3244 CORROSION FLOOR BEAM -Y765 LOC. BTW FRAME 12 AND FRAME 24 AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM PER A320 SRM 51-72-11. (1786344)
